Follow
Bappaditya Bhowmik
Bappaditya Bhowmik
Verified email at maths.iitkgp.ac.in - Homepage
Title
Cited by
Cited by
Year
Bohr phenomenon for subordinating families of certain univalent functions
B Bhowmik, N Das
Journal of Mathematical Analysis and Applications 462 (2), 1087-1098, 2018
802018
On the Fekete-Szeg\" o problem for concave univalent functions
B Bhowmik, S Ponnusamy, KJ Wirths
Journal of Mathematical Analysis and Applications 373 (2), 432-438, 2011
582011
Characterization and the pre-Schwarzian norm estimate for concave univalent functions
B Bhowmik, S Ponnusamy, KJ Wirths
Monatshefte für Mathematik 161 (1), 59-75, 2010
372010
Bohr phenomenon for locally univalent functions and logarithmic power series
B Bhowmik, N Das
Computational Methods and Function Theory 19 (4), 729-745, 2019
192019
Domains of variability of Laurent coefficients and the convex hull for the family of concave univalent functions
B Bhowmik, S Ponnusamy, KJ Wirths
Kodai Mathematical Journal 30 (3), 385-393, 2007
182007
Coefficient inequalities for concave and meromorphically starlike univalent functions
B Bhowmik, S Ponnusamy
Ann. Polon. Math. 93 (2), 177-186, 2010
162010
Concave functions, Blaschke products, and polygonal mappings
B Bhowmik, S Ponnusamy, KJ Wirths
Siberian Mathematical Journal 50, 609-615, 2009
142009
Bohr phenomenon for operator-valued functions
B Bhowmik, N Das
Proceedings of the Edinburgh Mathematical Society 64 (1), 72-86, 2021
112021
On concave univalent functions
B Bhowmik
Mathematische Nachrichten 285 (5‐6), 606-612, 2012
112012
On a subclass of meromorphic univalent functions
B Bhowmik, F Parveen
Complex Variables and Elliptic Equations 62 (4), 494-510, 2017
102017
A characterization of Banach spaces with nonzero Bohr radius
B Bhowmik, N Das
Archiv der Mathematik 116 (5), 551-558, 2021
82021
Sufficient conditions for univalence and study of a class of meromorphic univalent functions
B Bhowmik, F Parveen
Bulletin of the Korean Mathematical Society 55 (3), 999-1006, 2018
82018
Quasiconformal extension of meromorphic functions with nonzero pole
B Bhowmik, G Satpati, T Sugawa
Proceedings of the American Mathematical Society 144 (6), 2593-2601, 2016
82016
A sharp bound for the Schwarzian derivative of concave functions
B Bhowmik, KJ Wirths
Colloq. Math 128 (2), 245-251, 2012
72012
On some aspects of the Bohr inequality
B Bhowmik, N Das
62021
Bohr radius and its asymptotic value for holomorphic functions in higher dimensions
B Bhowmik, N Das
Comptes Rendus. Mathématique 359 (7), 911-918, 2021
62021
Landau and Bloch constants for meromorphic functions
B Bhowmik, S Sen
Monatshefte für Mathematik 201 (2), 359-373, 2023
42023
Bohr phenomenon for operator valued functions with fixed initial coefficient
B Bhowmik, N Das
arXiv preprint arXiv:2003.05810, 2020
42020
On the Taylor coefficients of a subclass of meromorphic univalent functions
B Bhowmik, F Parveen
Bulletin of the Malaysian Mathematical Sciences Society 42, 793-802, 2019
42019
On some results for a class of meromorphic functions having quasiconformal extension
B Bhowmik, G Satpati
Proceedings-Mathematical Sciences 128, 1-16, 2018
42018
The system can't perform the operation now. Try again later.
Articles 1–20